# SDR TWAA9913801

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54350
- Make and model: Boeing 727231
- Aircraft serial: 21969
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: B Hyd Sys
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE 'B' HYDRAULIC SYSTEM FLUID WAS LOST RESULTING IN LOSS OF THE SYSTEM HYDRAULIC PUMPS.  USED PNEUMATIC BRAKES DURING LANDING.  REPLACED TWO HYDRAULIC LINES, MFG AE1008787H290 AND AE3660130K0290.  CHECK-C 1-29-99 MCI.
